# SDR RRXA98557

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2640868
- Condition: Misdrilled
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOOR SUPPORT AT FS 660 WITH MISDRILLED HOLES IN THE UPPER FLANGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED NEW T-CAP IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH E84-R51, DC-8 SRM 51-1-21 AND TREATED AREA IAW DC-8 SRM 51-1-8.
